# SDR SWAA2012061805003

- Difficulty date: June 13, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 3,663 hours, 2,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY CHARGER CIRCUIT BREAKER POPPED AND WILL NOT RESET.  REMOVED AND REPLACED BATTERY PACK AND CHARGER PER AMM.
